# SDR AALA202308181195

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A320*
- Aircraft serial: 3989
- Aircraft time: 47,524 hours, 17,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE INOPERATIVE. MAINTENANCE REPLACED AFT MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
